Publications

Louvain-La-Neuve

Publications du groupe "Théorie des catégories"

  • D. Rodelo and T. Van der Linden, Higher central extensions and cohomology, Adv. Math. 287 (2016) 31–108.
  • A. S. Cigoli, J. R. A. Gray and T. Van der Linden, Algebraically coherent categories, Theory Appl. Categ. 30 (2015), no. 54, 1864–1905.
  • V. Even and M. Gran, On factorization systems for surjective quandle homomorphisms, Journal of Knot Theory and Its Ramifications, Vol. 23, No. 11, 2014, 1450060. 
  • A. Montoli, D. Rodelo and T. Van der Linden, A Galois theory for monoids, Theory Appl. Categ. 29 (2014) no. 7, 198–214.
  • M. Gran, G. Janelidze and A. Ursini, Weighted commutators in semi-abelian categories, Journal of Algebra, 397 (2014) 643-665.
  • O. Abbad, S. Mantovani, G. Metere and E.M. Vitale, Butterflies in a semi-abelian context, Advances in Mathematics 238 (2013) 140-183.
  • S. Mantovani, G. Metere and E.M. Vitale, Profunctors in Mal'tsev categories and fractions of functors, Journal of Pure and Applied Algebra 217 (2013) 1173-1186.
  • T. Everaert and M. Gran, Monotone-light factorisation systems and torsion theories, Bulletin des Sciences Mathématiques 137 (2013) 996-1006.
  • J. Adamek, J. Rosicky and E.M. Vitale, Birkhoff 's variety theorem in many sorts, Algebra Universalis 68 (2012) 39-42.